# SDR ASOA201703073021

- Difficulty date: March 7, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529461004
- Condition: Corroded
- Location: Frames 49-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FRAMES 49 AND 50 CLOSING ANGLE CORRODED. CORROSION REMOVED IAW SRM 51-10-03.
